# SDR 96ZZZX4943

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4654F
- Make and model: Cessna P206A
- Aircraft serial: P2060254
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Casting
- Part number: 3431
- Condition: Creep
- Location: End Shake
- Component: Unitedinst, 5934P1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ALTIMETER WAS RECEIVED IN A PARTICULARLY HAZARDOUS CONDITOIN.  ALL THREE END SHAKES ON THE CRITICAL ROTATING SHAFTS WERE UNDER THE MINIMUM TOLERANCE.  THEY MEASURED .0000 INCH, .0006 INCH, AND .0008 INCH.  THE HAIR SPRING WHEEL SHAFT IS THE ONE THAT MEASURED .0000 INCH.  THE FACTORY RAN COLD TESTS ON THIS PARTICULAR TYPE ATLIMETER, AND FOUND IF THE END SHAKE WAS .0004 INCH OR LESS, THE INSTRUMENTS WOULD HANG UP.  FROM THIS FACTORY TEST INFORMATION, THIS INSTRUMENT WOULD DEFINITELY HANG UP UNDER A COLD ENVIRONMENT.
